# SDR ASAA0080409

- Difficulty date: July 2, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 014597101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, THE OVERHEAD EMERGENCY LIGHT IN THE FLIGHT COMPARTMENT WAS FOUND INOPERATIVE.  REPLACED THE BATTERIES IN THE POWER SUPPLYS AND OPERATED NORMALLY.  (M)
